MAUDE Adverse Event Report: PHILIPS IMAGE GUIDED THERAPY CORPORATION CAVACLEAR LASER SHEATH; LASER-POWERED INFERIOR VENA CAVA FILTER RETRIEVAL

PHILIPS IMAGE GUIDED THERAPY CORPORATION CAVACLEAR LASER SHEATH; LASER-POWERED INFERIOR VENA CAVA FILTER RETRIEVAL
Model Number 500-516
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Unintended Radiation Exposure (4565)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2) patient date of birth and age - not available from facility.A3b) patient gender - not available from facility.A4) patient weight - not available from facility.A6) patient race - not available from facility.B6/b7) patient information regarding relevant tests/laboratory data or medical history - not available from facility.D4) device serial number - not available from facility.G4) 510k/pms number is not applicable.De novo number: den210024.H3/h6) the cavaclear was not returned, thus no product investigation was performed.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
An inferior vena cava filter (ivcf) removal procedure commenced.A philips 16f cavaclear laser sheath was used to remove an optional ivcf due to patient no longer needing it.During use, the cavaclear outer jacket separated near the handle.Alligator forceps were used to complete the procedure, with no reported patient harm.This event is being reported for unintended radiation exposure, potential for harm.

Brand Name
CAVACLEAR LASER SHEATH
Common Device Name
LASER-POWERED INFERIOR VENA CAVA FILTER RETRIEVAL
Manufacturer (Section D)
PHILIPS IMAGE GUIDED THERAPY CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
719447-2465
MDR Report Key23415797
Report Number3007284006-2025-00227
Device Sequence Number18413298
Product Code QRJ
UDI-Device Identifier00813132022976
UDI-Public(01)00813132022976(11)250514(17)270514(10)0303476295
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number500-516
Device Catalogue Number500-516
Device Lot Number0303476295
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/08/2025
Initial Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OPTIONAL IVCF (MANUFACTURER, MODEL UNK); PHILIPS LASER SYSTEM
Patient SexMale
Patient EthnicityNon Hispanic